# SDR 97ZZZX1081

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7906G
- Make and model: Gulstm G1159A
- Aircraft serial: 497
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 1159P2043815
- Condition: Chafed
- Location: Lt Eng Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE LT ENGINE WAS REMOVED A VISUAL INSPECTION OF THE FIXED COWLING AREA, IT WAS NOTICED THAT A FIRE EXTINGUISHING DISCHARGE TUBE P/N 1159P20438-15 HAD A .75 INCH BY .25 INCH HOLE CHAFED INTO IT BY THE LT ENGINE HYDRAULIC LINE P/N AE700742-2.  THE LINE WAS ALSO CHAFED AND HAD FRAYED BRAIDS.  LOOKED AT A 2ND AIRCRAFT (S/N 389) AND FOUND SIMILAR CHAFE MARKS ON THE FIRE EXTINGUISHING TUBE AND ON THE SAME HYDRAULIC LINE, BUT, ALSO, FOUND SIMILAR CHAFE MARKS ON THE RETURN HYDRAULIC AND BYPASS LINES THAT GO TO THE ENGINE HYDRAULIC PUMP.  THESE LINES WERE MISSING CLAMPS OR WERE IMPROPERLY CLAMPED TO PREVENT CHAFING ON THE EXTINGUISHER LINE.  REMOVED AND REPLACED LINES AND PROPERLY CLAMPED TO PREVENT CHAFING.
